Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Rashes and stomach disorder after taking medicines for high BP. Correct medicine?

Dear Doctor, Good Morning I am 50 year Male and Govt employee have been diagnosed with high BP 160/96. I was advised Atenol 2.5 mg BD but odema was observed. Got ECG , 2D echo and TMT are OK. LDL was a little down by 5 points. Again was prescribed by minipress xl 2.5 mg BD but after few days I felt suffocation and discontinued. again I was given 2.5 mg Indapamide OD and minipress XL OD. I was encountered with rashes and discontinued Indapamide. doctors gave me Ramiprill 2.5 mg and minipress XL 2.5 mg OD. I am very sensitive to medicines. Still having little rashes and some times stomach disorders with some times good BP. Normally my cistolic is on higher side and distolic around 90. I feel experiments are going on with me by continous changing medicines. Kindly advise appropriate medicine. Regards
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Your pressure is high - it has to be controlled to avoid complications to the heart, brain, kidneys and eyes.
Your investigations are normal
You have allergy - which is the cause is not known for certain - probably from drugs / a different reason is also possible. May be more than one reason. It is difficult / costly / could even be dangerous attempting to analyse
I feel you doctor is doing the right thing, under the complicated situation, you are telling
The best thing for you is to get admitted to a good tertiary care hospital, under the care of a cardiologist / they could choose the best drug and dose that suits you / In sha Allah, everything will
turn out right
Take care
God luck
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor